Library / Transformations of Bimodal Distriburtions


G. A. Baker “Transformations of Bimodal Distriburtions” (1930) // The Annals of Mathematical Statistics. Publisher: Institute of Mathematical Statistics. Vol. 1. No 4. Pp. 334–344. DOI: 10.1214/aoms/1177733063


  title = {Transformations of Bimodal Distriburtions},
  volume = {1},
  issn = {0003-4851},
  doi = {10.1214/aoms/1177733063},
  number = {4},
  journal = {The Annals of Mathematical Statistics},
  publisher = {Institute of Mathematical Statistics},
  author = {Baker, G. A.},
  year = {1930},
  month = {nov},
  pages = {334–344}

Quotes (1)

Several Men Have Concerned Themselves

Several men have concerned themselves extensively with the transformation of frequency distributions, for instance, Edgeworth, Hapteyn, Arne Fisher, and H. L. Reitz. The first three of these men have been concerned with transformations as a means of extending the scope of the normal distribution and Gram-Charlier system as a method of description. Reitz has been more interested in the properties of the transformed distributions.

Page 334